New autopsy results have speculated that Nigerian singer Ilerioluwa ‘Mohbad’ Aloba, may have died from a possible drug reaction

New twist emerges as autopsy reveals drug reaction as possible cause of singer’s death.

According to the report obtained by TheCable on June 6, 2024, there were speculation about a potential drug reaction based on limited post-mortem and toxicology findings. Despite this, the exact cause of the singer’s death remains unknown.

According to the report, various samples were taken for toxicology testing, including gastric content, blood, bone marrow, liver, kidney, and lung. However, the toxicology results did reveal the presence of Diphenhydramine, an anti-histamine, but the concentration detected was not deemed fatal or lethal.

Antihistamines like diphenhydramine are usually used to treat allergies, stomach ailments, cold symptoms, and anxiety.

Furthermore, the anatomical and pathological examination also showed an injury on Mohbad’s right forearm, and his body was found to be moderately to severely decomposed upon exhumation.

Mohbad passed away on September 12, 2023 and after investigations, the police determined that the singer was administered injections by a quack nurse named Feyisayo Ogedengbe. Said injections, consisting of tetanus toxoid, paracetamol, and an antibiotic known as Cetrazone triggered an immediate reaction, including vomiting, goosebumps and convulsions, after which he passed.

Shortly after his passing, Nigerians began to clamour for an investigation into his death, considering its sudden nature.